# SDR ASAA12511197

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 15,143 hours, 4,868 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WXR STAB AMBER ANNUNICIATION CAME ON 2 TIMES DURING CRUISE.  STAYED ON FOR ABOUT 5 MINUTES.  WHILE IT WAS ON THE RADAR RETURNS WERE DEGRADE.  COULD NOT DUPLICATE.  ACCOMP FIM: 34 43/822 WXR SYS BITE CHECK NML.  NO FAULTS.
